# SDR F3LA2023230100014

- Difficulty date: January 20, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 23,332 hours, 9,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE. TURNED UP COCKPIT HEAT,  IMMEDIATELY GOT AN ODOR OF HOT DUCTING IN COCKPIT. TURNED HOT DOWN &ODOR SEEMED TO DISSIPATE. PERFORMED ELIMINATION OF ODOR IN FLT DECK/CABIN. PACK 1 SUSPECTED. TURNED OFF PACK 1 IAW QRL, NO ODOR DETECTED. LT PACK OFF FOR REMAINDER OF FLT. FAS REPORTED NO ODOR DETECTED, FWD CABIN, AFT FAS THOUGHT THEY COULD SMELL SOMETHING HOT.  IAW TSM 05-50-00-810-831-A IDENTIFICATION THE CAUSE FOR CABIN ODOR, SMOKE OR FUME. TYPE 5 & 6. C/W LEVEL A BURNOUT WITH APU C/W.   ON 01-19-2023 CHANGED BOTH PRIMARY & MAIN HEAT EXCHANGERS ON BOTH RT & LT PACKS. R & R BOTH RECIRCULATION FILTERS. RAN PACKS FOR 30 MINS FULL HOT. NO ODORS NOTED. IAW AMM 21-21-41-400-001-A AND 21-21-41-000-001-A.
